# SDR DXTA2025120105872

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 14,330 hours, 10,963 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT ANTISKID LIGHT WOULD ILLUMINATE AND EXTINGUISH BEFORE COMPLETION OF AMBER  C1 ANTISKID INOP CHECKLIST. DURING TAXI, ANTISKID INOP LIGHT ILLUMINATED (TAXIWAY WAS CLEAR OF ICE CONTAMINATION), LT BRAKE WOULD FAIL CAUSING ACFT TO AGGRESSIVELY TURN RT. AFTERWARDS, THE LT BRAKE WOULD AGGRESSIVELY ACTIVATE & CAUSE ACFT TO MANEUVER MOMENTARILY WITH UNCOMMANDED CONTROL.  OCCURED TWICE. 11-29-25 T/S THE BRAKE ANTI SKID FAULT TO A LT MLG WBA HARNESS. COMPLETED WIRING CKS & PLACED PARTS ON ORDER RT & LT MLG-WBA HANESS REMOVED & INSTALLED A NEW LT MLG WBA HARNESS, ACCOMPLISHED SQUAT SWITCH RIGGING, LANDING GEAR SYS CHECKS & BRAKE ANTI SKID CKS. ALL CHECKS, INDICATIONS ARE NORMAL & NO DEFECTS . RESTORED ALL ACCESS. WORK DONE WITH AMM 32-61-00, 32-10-00 & 32-44-00. PERFORMED TAXI CHECK WITH NO DEFECTS NOTED.
